# SDR LR7A0031

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 41,983 hours, 28,116 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 3606141
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER HA1200, FOUND AFT NLG DOOR TRAILING EDGE SKIN BENT AND TORN.  REPAIRED IAW LAC MEA 382-53-00-039.  D&C 2.
